# SDR DXTA2023120710250

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N832QS
- Aircraft serial: 7000076
- Aircraft time: 1,514 hours, 867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE SHIP BATTERYS IN THE OFF POSITION AND THE EMER LIGHTS IN THE ARMED POSITION, THE EMER LIGHTS DO NOT COME ON. WITH THE SHIPS BATTERY'S  IN THE ON POSITION AND THE EMER LIGHT SWITCH IN THE ON POSITION THE EMER LIGHTS COME ON. PERFORMED TC-FLT-33-1001 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE AND PERFORMED SATISFACTORY OPS CHECK, NO DEFECTS NOTED.
